# SDR C2XA09SH008

- Difficulty date: January 11, 2009
- Submitted: January 11, 2009
- Operation: Air carrier
- Aircraft: N14902
- Make and model: Emb EMB-145
- Aircraft serial: 496
- Aircraft time: 17,837 hours, 13,497 cycles
- System (JASC): 5751 · Ailerons
- Part: Bracket
- Part number: 14569408602
- Condition: Out Of Limits
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV DURING C-CHECK RT AILERON DAMPER BRACKET O/B FITTING OUT OF LIMITS IAW EC5740-01152B.  MX R&R RT AILERON BRACKET O/B FITTING IAW EMB-145 SRM 51-40-02 AND EMB-145 CPM 51-21-07.  THE ACFT WAS APPROVED TO RETURN TO SERVICE.
